# SDR REXA2016052200945

- Difficulty date: May 22, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,608 hours, 12,449 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBD LE AILERON PANEL HAS CHAFE DAMAGE, APPROX 1"" X 3"" & 0.015"" DEEP.  ADJACENT TO FASTENER HOLE. DRILLED & LOCATED HOLES FOR NEW PANEL 599AB IAW SRM 51-40-11-001-001-A01.
